# SDR AMW1061019035

- Difficulty date: November 9, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 22,479 hours, 32,142 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 114430074141
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WORN AND GOUGED. REPAIR COMPLIED WITH IAW MFG FR-CO-00532, FR-CO-00216, FR-CO-01271, FR-CO-1303, FR-CO-01365.
